Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Fort Worth, TX

April 16, 201133 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Apr 16, 2011, 8:48 PM CDT for 33 counties in Texas. It took effect at Apr 17, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2011, 8:48 PM CDT (01:48 UTC)
In effect from
Apr 17, 2011, 12:00 PM CDT
Expired
Apr 17, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 33 counties

Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Freestone County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 49 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3419 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WWUS84 KFWD 170148
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT SAT APR 16 2011

...RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

AS LOW PRESSURE DEEPENS ACROSS EASTERN NEW MEXICO...SOUTHERLY
WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS BY SUNDAY
AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE TEENS
AND 20S ACROSS THE REGION. THE COMBINATION OF THE GUSTY WINDS...LOW
RELATIVE HUMIDITIES AND DRY FUELS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS SUNDAY AFTERNOON.

TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175-171030-
/O.UPG.KFWD.FW.A.0010.110417T1700Z-110417T2300Z/
/O.NEW.KFWD.FW.W.0014.110417T1700Z-110418T0100Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
848 PM CDT SAT APR 16 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AS LOW PRESSURE DEEPENS ACROSS EASTERN NEW MEXICO...SOUTHERLY
WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS BY SUNDAY
AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE TEENS
AND 20S ACROSS THE REGION. THE COMBINATION OF THE GUSTY 
WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
3 follow-up statements
914 
WWUS84 KFWD 170936 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
436 AM CDT SUN APR 17 2011

TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175-171800-
/O.CON.KFWD.FW.W.0014.110417T1700Z-110418T0100Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-
CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
436 AM CDT SUN APR 17 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

A LOW PRESSURE SYSTEM IS EXPECTED TO DEEPEN ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES LATER TODAY RESULTING IN GUSTY SOUTHERLY
WINDS. SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE
EXPECTED ALONG WITH HUMIDITY VALUES AROUND 20 PERCENT. THE
COMBINATION OF GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS WILL
LEAD TO DANGEROUS FIRE WEATHER CONDITIONS THROUGH EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

DUNN
001 
WWUS84 KFWD 171732
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 PM CDT SUN APR 17 2011

TXZ100-101-115-116-129-130-141>143-180200-
/O.NEW.KFWD.FW.A.0011.110418T1700Z-110418T2300Z/
/O.CON.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
1232 PM CDT SUN APR 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

SOUTH WINDS AROUND 20 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON
WILL COMBINE WITH RELATIVE HUMIDITY VALUES AROUND 15 TO 25 PERCENT
TO CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY.

THE DRY AIR WILL REMAIN IN PLACE ACROSS THE REGION TOMORROW...BUT
WIND SPEEDS ARE EXPECTED TO BE A BIT WEAKER THAN TODAY. SOUTHWEST
WINDS WILL BE NEAR 20 MPH AND GIVEN THEN VERY DRY AIRMASS IN PLACE
AND MUCH WARMER TEMPERATURES...A FIRE WEATHER WATCH IS IN EFFECT
FOR TOMORROW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091-092-102-103-117>119-131>134-144>147-156>162-174-175-180100-
/O.CON.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/
MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-DALLAS-HOOD-SOMERVELL-
JOHNSON-ELLIS-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
1232 PM CDT SUN APR 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SOUTH WINDS AROUND 20 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON
WILL COMBINE WITH RELATIVE HUMIDITY VALUES AROUND 20 TO 30 PERCENT
TO CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

85/NH
615 
WWUS84 KFWD 180056
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN APR 17 2011

TXZ100-101-115-116-129-130-141>143-180900-
/O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/
/O.UPG.KFWD.FW.A.0011.110418T1700Z-110418T2300Z/
/O.NEW.KFWD.FW.W.0015.110418T1700Z-110419T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
HAMILTON-
756 PM CDT SUN APR 17 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY. THE
RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY WILL EXPIRE AT 8 PM
CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH THIS
AFTERNOON WILL DECREASE SLIGHTLY AFTER SUNSET. 

SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OVER 35 MPH
AGAIN BY MIDDAY MONDAY. RELATIVE HUMIDITY VALUES WILL FALL BELOW
30 PERCENT BY LATE MORNING...AND DOWN INTO THE SINGLE DIGITS AND
TEENS DURING THE AFTERNOON. THE COMBINATION OF THE GUSTY WINDS...
LOW HUMIDITY AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS MONDAY AFTERNOON AND EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091-092-102-103-117>119-131>134-144>147-156>162-174-175-180200-
/O.EXP.KFWD.FW.W.0014.000000T0000Z-110418T0100Z/
MONTAGUE-COOKE-WISE-DENTON-PARKER-TARRANT-DALLAS-HOOD-SOMERVELL-
JOHNSON-ELLIS-BOSQUE-HILL-NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
756 PM CDT SUN APR 17 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. 

SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH WILL
DECREASE SLIGHTLY AFTER SUNSET. THUS THE RED FLAG WARNING WILL
BE ALLOWED TO EXPIRE. GUSTY SOUTHERLY WINDS ARE EXPECTED AGAIN
MONDAY BUT RELATIVE HUMIDITIES SHOULD BE HIGHER.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 16, 6:49 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 16, 6:49 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SAT APR 16 2011

.AVIATION...
WINDS HAVE COME AROUND THE SOUTHEAST AT MOST OF THE AREA TAF
SITES AS HIGH PRESSURE MOVED INTO EAST TEXAS EARLY THIS EVENING.
AS LOW PRESSURE DEEPENS ACROSS THE EASTERN PARTS OF NEW MEXICO AND
COLORADO...SOUTHERLY WINDS WILL INCREASE ACROSS NORTH TEXAS SUNDAY.
EXPECT SOUTHERLY WINDS 18-22 KNOTS BY 15Z...WITH GUSTS 28 TO 32
KNOTS BEFORE MIDDAY. THE GUSTY SOUTHERLY WINDS WILL DECREASE SOME
AFTER SUNSET. THESE WINDS SHOULD NOT CAUSE CROSS WIND ISSUES.
OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH 06Z MONDAY.

58

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT SAT APR 16 2011/

20Z WATER VAPOR IMAGERY INDICATES A POWERFUL UPPER TROUGH WAS
LOCATED OVER THE EASTERN THIRD OF THE CONUS WITH A STRONG
SHORTWAVE TROUGH MOVING OVER THE EASTERN CONUS COAST. NORTHWEST
FLOW WAS IN PLACE OVER THE GREAT PLAINS ON THE BACK SIDE OF THIS
SYSTEM. ANOTHER SHORTWAVE TROUGH WAS LOCATED OFF THE WESTERN CONUS
COAST. 20Z SFC OBSERVATIONS INDICATE A RIDGE OF HIGH PRESSURE IN
PLACE OVER NORTH TX NEAR THE RED RIVER WITH RELATIVELY LIGHT WINDS
IN PLACE OVER MUCH OF THE FORECAST AREA. THE AIRMASS IN PLACE OVER
NORTH TX REMAINS VERY DRY IN NATURE WITH AFTERNOON RELATIVE
HUMIDITY VALUES LOWER THAN 20 PERCENT ACROSS THE AREA.

AS THE SHORTWAVE TROUGH OVER THE PACIFIC OCEAN MOVES TOWARDS THE
CONUS UPPER FLOW WILL BECOME MORE ZONAL IN NATURE FOR SUNDAY AND
EARLY THIS WEEK. ZONAL FLOW OVER THE WESTERN AND CENTRAL CONUS
WILL PROMOTE CYCLOGENESIS NEAR THE TX AND OK PANHANDLES WITH WELL
DEFINED SURFACE LOW EMERGING BY LATE SUNDAY AFTERNOON. THIS WILL
RESULT IN INCREASINGLY STRONG SOUTHERLY WINDS OVER NORTH TX DURING
THE DAY TOMORROW. WITH DEW POINTS ALONG THE GULF COAST NEAR
HOUSTON HOLDING IN THE UPPER 20S TODAY...IT WILL TAKE QUITE A BIT
OF TIME FOR GULF MOISTURE TO RECOVER AND ADVECT NORTH BACK INTO
NORTH TX. WITH GULF MOISTURE RETURN DELAYED...THE ONSET OF THE
STRONGER SOUTHERLY FLOW COMBINED WITH THE DRY AIR ALREADY IN PLACE
OVER NORTH TX WILL LIKELY MAKE FOR ANOTHER CRITICAL FIRE WEATHER
DAY ACROSS NORTH TX. DUE TO RELATIVELY LIGHT WIND WINDS
TODAY...THERE IS SOME HOPE THAT A RESPITE FROM THE STRONG WINDS
HAS GIVEN FIRE FIGHTERS A CHANCE TO GET AHEAD AND CONTAIN SOME OF
THE ACTIVE WILDFIRES THAT HAVE BEEN IN STEPHENS...EASTLAND...YOUNG
AND PALO PINTO COUNTIES THE PAST COUPLE OF DAYS. WHATEVER FIRES
REMAIN UNCONTAINED MAY SPREAD QUICKLY TOMORROW
AFTERNOON...PREFERENTIALLY TO THE NORTH WITH SOUTHERLY WINDS OF 20
TO 25 MPH IN PLACE DURING THE PEAK HEATING HRS OF THE DAY.

SHALLOW GULF MOISTURE IS EXPECTED TO RETURN TO NORTH TX ON MONDAY
AFTER 36 HRS OR SO OF PERSISTENT SOUTHERLY FLOW FROM THE GOMEX.
THE APPROACHING SHORTWAVE TROUGH WILL AID IN SHARPENING UP THE
DRYLINE MONDAY AFTERNOON PUSHING EAST TOWARDS THE WESTERN COUNTIES
OF THE CWA. AT THIS TIME THINK THAT TSTM CHANCES ARE FAIRLY LOW
DESPITE SOME MODELS SPITTING OUT QPF AS SHALLOW GULF MOISTURE
COMBINED WITH A STOUT MID LEVEL EML CAP ARE UNFAVORABLE FOR TSTM
INITIATION. THE LACK OF SIGNIFICANT LARGE SCALE FORCING FOR ASCENT
ALSO SEEMS TO FAVOR A DRY FORECAST AT THIS TIME FOR MONDAY.

BY TUESDAY AFTERNOON TSTMS ARE A BIT MORE LIKELY AS THE SHORTWAVE
TROUGH IS EXPECTED TO TRANSLATE NORTHEAST THRU FAR WEST TX AND
INTO OK DURING THE AFTERNOON HRS. THIS SHOULD SEND THE DRYLINE
EAST TOWARDS THE INTERSTATE 35 CORRIDOR. A STOUT CAP WILL REMAIN
IN PLACE OVER NORTH TX...HOWEVER SOME LARGE SCALE FORCING FOR
ASCENT IS EXPECTED TO SPREAD ALONG AND NORTH OF INTERSTATE
20...WHICH MAY SUFFICIENTLY WEAKEN THE CAP FOR TSTM INITIATION
ALONG THE DRYLINE LATE TUESDAY AFTERNOON. GFS AND NAM DIFFER ON
THE QUALITY OF LOW LVL MOISTURE IN PLACE WITH THE GFS OFFERING UP
A MUCH MORE AGGRESSIVE SOLUTION BRINGING NEAR 70 DEW POINTS IN
PLACE AHEAD /EAST/ OF THE DRYLINE. IF THE GFS VERIFIES POPS MAY
NEED TO BE INCREASED...HOWEVER VEERED LOW LVL FLOW AHEAD OF THE
DRYLINE WOULD SEEM TO FAVOR THE DEEPEST LOW LVL MOISTURE HOLDING
EAST OF THE FORECAST AREA. IF ANYTHING IS ABLE TO INITIATE THERE
IS A DECENT CHANCE IT COULD BECOME SEVERE WITH GOOD MID LVL LAPSE
RATES ASSOCIATED WITH THE EML CONTRIBUTING TO HIGH CAPE VALUES
EAST OF THE DRYLINE.

THE REMAINDER OF THE FORECAST REMAINS LARGELY UNCHANGED. WENT
AHEAD AND CONTINUED TO FAVOR THE ECMWF SOLUTION IN THE EXTENDED
STALLING OUT THE COLD FRONT ASSOCIATED WITH THE PASSAGE OF THE
SHORTWAVE TROUGH ON TUESDAY LATE AFTERNOON. A STALLED OUT FRONTAL
BOUNDARY COULD SERVE AS A FOCUS FOR TSTM INITIATION OVER
NORTHEASTERN COUNTIES OF THE CWA WEDNESDAY AFTERNOON. OTHERWISE
CONTINUED TO SHOW TEMPS ABOVE MEX GUIDANCE EXPECTING THE COLD
FRONT WILL NOT MAKE IT ALL THE WAY THRU THE CWA FOR LATE IN THE
WEEK. TSTMS ARE ONCE AGAIN POSSIBLE WITH THE ECMWF AND GFS
INDICATING ANOTHER SHORTWAVE TROUGH AFFECTING THE SOUTHERN PLAINS
FRIDAY AFTERNOON.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  85  66  88  72 /   0   0  10  10  10
WACO, TX              40  89  67  88  73 /   0   0   5  10  10
PARIS, TX             45  81  61  78  68 /   0   0  10  10  10
DENTON, TX            45  84  66  88  71 /   0   0  10  10  10
MCKINNEY, TX          45  82  66  85  72 /   0   0  10  10  10
DALLAS, TX            53  85  67  87  72 /   0   0  10  10  10
TERRELL, TX           45  82  64  85  70 /   0   0  10  10  10
CORSICANA, TX         43  86  64  85  72 /   0   0   5  10  10
TEMPLE, TX            45  89  66  87  71 /   0   0   0  10  10
MINERAL WELLS, TX     46  87  65  94  68 /   0   5   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ091-092-100>103-
115>119-129>134-141>147-156>162-174-175.

&&

58/30
Hazardous weather outlook, Apr 16, 3:28 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT SAT APR 16 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
328 PM CDT SAT APR 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY VALUES WILL LEAD TO
THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF
THE AREA SUNDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE
WESTERN TWO-THIRDS OF NORTH TEXAS FOR SUNDAY AFTERNOON.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS THE EASTERN
PORTIONS OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS
ARE POSSIBLE WEDNESDAY AFTERNOON...MAINLY ACROSS THE RED RIVER
COUNTIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 12:26 PM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 25 more8 hr
Apr 17, 12:32 PM CDTFire Weather WatchFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more7 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.